# SDR 05FDEA02889

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR,SKIN CUT-OUT APPEARS TO HAVE CRACK STA 500 S20R AND S21R.  REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS IAW B727 SRM 51-30-2, 53-30-30 FIG 3.
